MathSciNet Relay Station
MathSciNet bibliographic data
MR939438 22D40 (28D05)
Conze, Jean-Pierre; Lesigne, Emmanuel Sur un théorème ergodique pour des mesures diagonales. (French) [On an ergodic theorem for diagonal measures] C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 12, 491–493.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement